# SDR 96ZZZX5814

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74796
- Make and model: Mooney M20B
- Aircraft serial: 1796
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston
- Part number: 35202
- Condition: Stuck
- Location: Lt Mlg Brake
- Component: Parkerhanfin, 305
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE LEFT BRAKE LOCKED AT FIRST APPLICATION.  THE LEFT TIRE SKIDDED AND THE AIRCRAFT LEFT THE RUNWAY.  LATER, THE BRAKE RELEASED AND THE AIRCRAFT WAS TAXIED TO MAINT.  A MECH DETERMINED THAT HYD FLUID SEEPAGE HAD CONGEALED AROUND THE PISTON, PREVENTING ITS RETRACTION.
